Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2023, Volume 35, Issue 2, Pages 107–173 (Mi aa1861)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients

V. A. Sloushch, T. A. Suslina

Saint Petersburg State University
References:
Abstract: In L2(Rd;Cn), we study a selfadjoint strongly elliptic differential operator Aε of order 2p with periodic coefficients depending on x/ε. We obtain the following approximation for the resolvent (Aε+I)1 in the operator norm on L2(Rd;Cn):
(Aε+I)1=(A0+I)1+2p1j=1εjKj,ε+O(ε2p).
Here A0 is the effective operator with constant coefficients and Kj,ε, j=1,,2p1, are suitable correctors.
Keywords: periodic differential operators, homogenization, operator error estimates, effective operator, correctors.
Funding agency Grant number
Russian Science Foundation 22-11-00092
Received: 29.01.2023
English version:
St. Petersburg Mathematical Journal, 2024, Volume 35, Issue 2, Pages 327–375
DOI: https://doi.org/10.1090/spmj/1807
Document Type: Article
Language: Russian
Citation: V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, Algebra i Analiz, 35:2 (2023), 107–173; St. Petersburg Math. J., 35:2 (2024), 327–375
Citation in format AMSBIB
\Bibitem{SloSus23}
\by V.~A.~Sloushch, T.~A.~Suslina
\paper Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients
\jour Algebra i Analiz
\yr 2023
\vol 35
\issue 2
\pages 107--173
\mathnet{http://mi.mathnet.ru/aa1861}
\transl
\jour St. Petersburg Math. J.
\yr 2024
\vol 35
\issue 2
\pages 327--375
\crossref{https://doi.org/10.1090/spmj/1807}
Linking options:
  • https://www.mathnet.ru/eng/aa1861
  • https://www.mathnet.ru/eng/aa/v35/i2/p107
  • This publication is cited in the following 3 articles:
    1. S. E. Pastukhova, “On Operator Estimates of the Homogenization of Higher-Order Elliptic Systems”, Math. Notes, 114:3 (2023), 322–338  mathnet  crossref  crossref  mathscinet
    2. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239  mathnet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:208
    Full-text PDF :4
    References:28
    First page:26
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025